Odd pred side effect

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

redrose77
Veteran Member


Date Joined Sep 2005
Total Posts : 2573
   Posted 2/17/2010 10:18 PM (GMT -7)   
I discovered an odd side effect to having my pred upped to 40mg, suddenly my blood pressure is under control when it hasn't been for several months. No other med changes so it must be the pred. Can anyone offer any ideas how this is working?
Dx:fibromyalgia 2002, systematic lupus 2005- definate CNS involvement dxed late 2005, psoriasis 2006, rheumatoid arthritis 2006, PTSD 2007, multiple allergies 2005, migraine, compression fractures T11 & T12, Sjögren's, damaged periphrial nerves 2007, exema
Tx: plaquenil, Enbrel, Tramadol, Singulair, Skelaxin, Baby Asprin, Imuran, Prilosec, lasix, Evoxac, Celebrex, Darvocet when things get too bad, prednisone again, various vitamin/mineral supplements, cozar
"Those who dream by night in the dusty recesses of their minds wake in the day to find that it was vanity: but the dreamers of the day are dangerous men, for they may act their dreams with open eyes, to make it possible." T. E. Lawrence


SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 2/18/2010 3:21 AM (GMT -7)   
Call ur doc honey
 
Smurfy Shadow/Desirèe 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux, Tumor Behind the Eye, Carpal Tunnel, Fibromyolgia, Clasterphobic, Arthritis
Medications:  Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D, Pro-Air, Pepcid, Rolaids, Zofran, Compuzeen, Refresh Plus Eye Drops  PRN: Epi-Pen, Albuterol Nebulizer, Benedryl
Undergoing Radiation Taking Lorazepam (Ativan) on Radiation Days


Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7019
   Posted 2/18/2010 7:36 AM (GMT -7)   
I believe that is one of the side effects of prednisone, but it still might be a good idea to check in with the dr.
Lynnwood, Lupus & Sjogren's Moderator
"Life is far too important to be taken seriously" - Oscar Wilde


nasalady
Veteran Member


Date Joined Sep 2009
Total Posts : 1176
   Posted 2/18/2010 8:24 PM (GMT -7)   
That's great! But you've been given good advice: whenever anything unexpected occurs, check with your doctor.

In my experience, prednisone increases blood pressure. Apparently this is normal....or not unusual at any rate, because that is what my doctor said when my blood pressure was taken and she noted that it was up. She prescribed a second BP medicine for me so I take two now, and together they have been working (Atenolol plus Cozaar).

But I'm sure one's reaction to prednisone depends on the person and their medical issues....
Lyme Disease, AIH, Hashimoto's, "lupus-like" CTD?, fibro, RA, celiac disease, asthma, psoriasis, Raynaud's, hypertension, osteopenia, sleep apnea, RLS, GERD, degenerative disc disease, cubital tunnel, tarsal tunnel, Doxycycline, Prednisone, Imuran, Plaquenil, Lyrica, Cymbalta, Levothyroxine, Atenolol, Cozaar, Zyrtec, Fosamax, Albuterol, Prilosec, CPAP, Darvon, Morphine Sulfate

autoimmunediseasesgfliving.blogspot.com

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:57 AM (GMT -7)
There are a total of 2,733,060 posts in 301,078 threads.
View Active Threads


Who's Online
This forum has 151233 registered members. Please welcome our newest member, Blazenky.
342 Guest(s), 12 Registered Member(s) are currently online.  Details
alephnull, Blazenky, NiceGuyEddie, ArtAngel, mrs. george, Tudpock18, omar brarou, JackH, hatter15, joee, iPoop, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer